Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 27, 2025, 9:34 AM EST for Trumbull County, Ohio. It took effect at Feb 27, 2025, 12:02 PM EST. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2025, 9:34 AM EST (14:34 UTC)
- In effect from
- Feb 27, 2025, 12:02 PM EST
- Expired
- Feb 28, 2025, 5:25 PM EST
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.47 ft at Feb 28, 2025, 1:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
183
WGUS41 KCLE 271434
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
934 AM EST Thu Feb 27 2025
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 745 PM EST.
&&
OHC155-280045-
/O.NEW.KCLE.FL.W.0003.250227T1702Z-250302T0033Z/
/PHAO1.1.ER.250227T1702Z.250228T1700Z.250301T1832Z.UU/
934 AM EST Thu Feb 27 2025
...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until Saturday evening.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Thursday the stage was 9.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 11.5 feet tomorrow morning. It
will then fall below flood stage early Saturday afternoon.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Kahn4 follow-up statements
015
WGUS81 KCLE 272358
FLSCLE
Flood Statement
National Weather Service Cleveland OH
658 PM EST Thu Feb 27 2025
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 500 AM EST.
&&
OHC155-281000-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-250301T1913Z/
/PHAO1.1.ER.250227T1922Z.250228T1100Z.250301T1313Z.UU/
658 PM EST Thu Feb 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Thursday the stage was 9.9 feet.
- Forecast...The river is expected to rise to a crest of 10.2
feet tomorrow morning. It will then fall below flood stage
Saturday morning.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26803
WGUS81 KCLE 280301
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1001 PM EST Thu Feb 27 2025
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Friday morning at 815 AM EST.
&&
OHC155-281315-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-250301T0745Z/
/PHAO1.1.ER.250227T1922Z.250228T0900Z.250301T0145Z.UU/
1001 PM EST Thu Feb 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until early Saturday morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Thursday the stage was 10.3 feet.
- Forecast...The river is expected to rise to a crest of 10.9
feet late tonight. It will then fall below flood stage
tomorrow evening.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26155
WGUS81 KCLE 281219
FLSCLE
Flood Statement
National Weather Service Cleveland OH
719 AM EST Fri Feb 28 2025
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 530 PM EST.
&&
OHC155-282230-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-250301T0903Z/
/PHAO1.1.ER.250227T1922Z.250228T0645Z.250301T0303Z.UU/
719 AM EST Fri Feb 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tonight.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Friday the stage was 10.2 feet.
- Forecast...The river is expected to rise to a crest of 10.3
feet this morning. It will then fall below flood stage late
this evening.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Garuckas710
WGUS81 KCLE 282225
FLSCLE
Flood Statement
National Weather Service Cleveland OH
525 PM EST Fri Feb 28 2025
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-282330-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-250228T2225Z/
/PHAO1.1.ER.250227T1922Z.250228T0645Z.250228T2122Z.UU/
525 PM EST Fri Feb 28 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 5:00 PM EST Friday the stage was just below 9.5 feet.
- Forecast...The river is expected to fall to 6.2 feet Sunday
evening.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
15What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 27, 9:25 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 27, 9:25 AM EST, 9 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 925 AM EST Thu Feb 27 2025 .SYNOPSIS... Low pressure exits northeast across Upstate NY today, before a trailing cold front crosses late this afternoon and this evening. A narrow ridge of high pressure quickly crosses late tonight and early Friday. Low pressure moves across the Great Lakes Friday and Saturday, pushing a strong cold front across the local area Friday evening. && .NEAR TERM /THROUGH FRIDAY NIGHT/... 9:25 AM Update... Areas of patchy dense fog continue across portions of Northeast Ohio and Northwest Pennsylvania this morning. A Special Weather Statement for Cuyahoga, Lake, Geauga, Ashtabula Counties in Ohio and Erie and Crawford Counties in Pennsylvania remains in place through 11 AM this morning to highlight patchy dense fog. Previous discussion... Weak low pressure is located over central Lake Erie, with a trough extending southwest from near Cleveland to Mansfield to Marion. The low will continue east this morning, dragging the trough axis across the remainder of the area. A cold front will push southeast across the area late this afternoon and early this evening. After a narrow ridge of high pressure works through the upper Ohio Valley tonight into Friday morning, winds will pick up out of the southwest Friday ahead of fairly strong low pressure dropping into the Great Lakes. This low will pull a strong cold front through Friday evening. Visibility has improved enough across Northwest OH to get the Dense Fog Advisory off the board. As the trough axis pushes through and brings winds around to a more westerly direction off the icy lake, some fog (locally dense) will spread into the eastern lakeshore this morning. Due to a combination of fog off the lake and very low stratus getting into the hills, locally dense fog will be possible for the next few hours close to the lake and on hilltops from Cuyahoga County points east. Issued a Special Wx Statement for a few Northeast OH counties, as coverage/duration of dense fog appears too low to warrant an advisory. Depending on how things play out we may need to issue a similar statement for Erie County PA a bit later this morning. Heftier showers are exiting east as of 7 AM, though a batch of lighter showers or drizzle is accompanying the trough axis and will be around across Northeast OH/Northwest PA this morning. Am then expecting a dry break (though with minimal sun) into this afternoon. From mid-afternoon through early evening, POPs increase again for a quick window from northwest to southeast as the aforementioned cold front and associated upper shortwave trough axis swing through. Included a slight chance of thunder across the southern third of our forecast area for a few hours with this. Forecast soundings depict skinny CAPE (no more than 200-400 J/KG of SBCAPE) to 20-25k feet just ahead of the front, with hi-res models in agreement in decent coverage of convective precip along and just ahead of the front. With low freezing levels, it won't be difficult to see some small hail or graupel with convective showers along/just ahead of the front...in fact, in the higher terrain of far Northeast OH and Northwest PA dynamic cooling with convection could just lead to snow mixing in along the front early this evening. Forecast soundings depict 0-3km bulk shear of 30-35kt to go along with 0-3km CAPE of about 100 J/KG...both are sufficient for some convective organization, especially with any north- south oriented line segments. Would like to see stronger wind fields aloft for a true severe wx threat, but some gusty winds to 40 MPH could accompany any more organized convective segments, mainly from the vicinity of Marion-Bucyrus- Akron- Youngstown points south where the steepest low-level lapse rates are expected. A quick push of synoptic gusts into the 30 MPH range is likely just behind the front in a short window of strong cold advection. Forecast highs today are generally in the low to mid 40s, with a few upper 40s towards Findlay/Marion/Mt Vernon. For most, have POPs cutting off quickly through this evening once the front and upper trough are through. A brief window of strong low-level cold air advection and west-northwest flow will keep low POPs for rain/snow (becoming all snow through the evening) in the higher terrain of the snowbelt through midnight or so...though with low-level ridging nosing out of the Ohio Valley late tonight and 850mb temperatures only bottoming out in the -8 to -10C range in the 6-9z window before warm air advection quickly starts, am not expecting more than some very modest snow accumulations in the higher terrain of the snowbelt before activity quickly shuts off after midnight. Forecast lows tonight range from the mid 20s to near 30 in far Northeast OH and Northwest PA to the low to mid 30s elsewhere across OH. Friday will be a mild, mainly dry, and windy day. High pressure quickly exits to the east Friday morning as fairly strong low pressure drops into the upper Great Lakes, allowing brisk southwest flow to develop across the area. Have low POPs for rain showers across northern counties late in the day Friday as the low's cold front approaches. The bigger story on Friday will be gusty southwesterly winds during the afternoon and early evening. A 35-45kt 925mb jet and 50-60kt 850mb jet will sweep across the area Friday afternoon and evening ahead of the approaching cold front...with the strongest winds aloft expected to move over Northwest OH and the lakeshore counties farther east. Mixing depths should increase to at least 2-3k feet Friday afternoon and early evening, especially across Northwest OH. While a warm advection regime is not ideal for the most efficient downward momentum transfer to the surface, the winds aloft and mixing depths suggest a period of 35-40 MPH gusts everywhere Friday afternoon or early evening...with potential for a few hours of 45-50 MPH gusts across Northwest/North Central OH and near the lakeshore farther east, which could warrant a marginal/short Wind Advisory. Forecast highs on Friday range from the low to mid 40s in Northwest PA to near 50 along I-77 to the low to mid 50s across Northwest OH. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... A low pressure system associated with a deepening upper level trough will be moving through the Great Lakes region Friday night into Saturday, moving a cold front east across the area. By Friday night, showers should be limited to NE OH and NW PA and will begin initially as rain before transitioning to primarily snow by Saturday morning. A secondary cold front is expected to push east on Saturday as the parent low shifts east into New England, leaving a surface trough over the area. Northwest flow will advect much colder 850 mb temperatures of -12 to -16C across Lakes Erie and Huron which is expected to result in lake induced instability. This will mark the transition to pure lake effect for Saturday afternoon into the overnight hours. Confidence is low with how long precipitation persists as a high pressure system that is buildings east limits moisture in the column. Right now, only expecting up to 2" of snowfall in the higher terrains of the primary snowbelt, but will need to continue to monitor for any shifts in moisture across the area. By Sunday morning, all showers should end as high pressure builds over the area. Expect plenty of sunshine on Sunday, but unfortunately temperatures will be the coldest in the coming days with highs only climbing into the low 20s across eastern counties and into the low 30s for western counties. On Sunday night, the center of the high will gradually push east, allowing for weak WAA to begin across western counties. This will result in lows for these counties dropping into the 20s, but eastern counties are still expected to drop into the low to mid teens. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... High pressure will linger over the area for the start of next week, keeping conditions dry. West of the area, a deepening upper level trough and associated low pressure over the Central Plains will begin to shift northeast and is expected to impact the area beginning Tuesday afternoon and likely persisting through Wednesday. Current models suggest the center of the low tracking across southern Lake Michigan then continuing northeast, leaving the CWA on the warm side of the low. There remains quite a bit of uncertainty about this system, especially with the timing of the boundaries. This system will be worth keeping an eye on as it may pose multiple hazards, including gusty winds due to the increasing gradient, heavy rainfall with QPF possibly over 1 inch, and a potential threat of thunderstorms. Highs through the period will gradually increase, beginning on Monday in the upper 30s to low 40s before surging to the mid to upper 50s by Wednesday. Overnight lows are expected to remain mild as well. && .AVIATION /12Z Thursday THROUGH Monday/... Weak low pressure is located over central Lake Erie, with a trough extending southwest from near CLE to MFD to MNN. The low will continue east this morning, dragging the trough axis across the remainder of the area. A cold front will drop southeast across the area late this afternoon and early this evening. IFR and LIFR are most common at 12z, with the lowest conditions generally along and just behind the trough axis. Expect locations from CLE and CAK points east to see cigs and vsby drop over the next couple of hours as the trough axis moves through. Slow improvement has begun at TOL and FDY, with sites expected to gradually improve to MVFR from west to east into this afternoon. The next cold front will bring scattered to numerous showers between roughly 21-02z from west-northwest to east- southeast. Some showers will reduce vsby to MVFR, and perhaps locally IFR for a brief time. A less than 30% risk for TS remains at MFD and CAK...did not include in the TAF, though future cycles will continue to evaluate. Expected MVFR stratus to prevail behind the front tonight with improvement from west to east late tonight into Friday. Some of this stratus will likely be IFR across the east (ERI/YNG) for a few hours this evening. Winds are shifting to the west and increasing to 10-15kt with a few 20-25kt gusts behind the trough axis this morning. Winds will back slightly this afternoon ahead of the cold front, before shifting west-northwest this evening. Winds will turn more westerly and subside to less than 7 knots late tonight. Outlook...Non-VFR likely in rain and snow showers Friday afternoon into Saturday. && .MARINE... A low pressure system continues to move east across Lake Erie this morning, resulting in variable winds of 5-10 knots. As the low departs to the east later this morning, west-southwest winds will increase to 13-20 knots before becoming northwesterly tonight as a surface trough lingers over the area. More notable impacts to marine conditions across Lake Erie will occur on Friday as a deepening low pressure system approaching the region from the Upper Plains. Winds on Friday are expected to increase from the southwest to 20 to 25 knots, shifting to northwesterly Friday night as an associated cold front moves east. This period of strong winds across Lake Erie and the shifting wind directions will result in shifting ice, making it extremely dangerous to venture out onto it. In addition, there will be potential for shipping lanes to become closed. By Saturday night, high pressure begins to build east across Lake Erie, allowing for variable winds to weaken to 5-10 knots through Monday. Southerly winds are expected to increase a bit on Tuesday as a strong low pressure system begins to track from the Central Plains into the Great Lakes region. This strong system will likely bring an additional period of gusty winds across the basin on Wednesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sullivan NEAR TERM...13/Sullivan SHORT TERM...04 LONG TERM...04 AVIATION...Sullivan MARINE...04
Hazardous weather outlook, Feb 27, 6:03 AM EST, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 603 AM EST Thu Feb 27 2025 OHZ021>023-031>033-038-047-PAZ003-281115- Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox-Crawford- 603 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-281115- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 603 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>020-027>030-036-037-089-PAZ001-002-281115- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Wyandot-Crawford- Richland-Ashland-Marion-Morrow-Ashtabula Lakeshore-Northern Erie- Southern Erie- 603 AM EST Thu Feb 27 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Southwest wind gusts may reach 45 MPH ahead of a cold front during the afternoon and early evening on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 27, 6:48 AM EST, 2 hours 46 minutes before
Special Weather Statement National Weather Service Cleveland OH 648 AM EST Thu Feb 27 2025 OHZ011>014-089-271600- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Including the cities of Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Ashtabula, Conneaut, and Geneva 648 AM EST Thu Feb 27 2025 ...PATCHY DENSE FOG THIS MORNING... Areas of fog are spreading into the area this morning as winds shift westerly. Some fog may be locally dense with visibility reduced to one-quarter of a mile or less. The greatest potential for locally dense fog will be near Lake Erie, along with on hilltops. Motorists should be prepared for fluctuating and locally reduced visibility this morning.
Special weather statement, Feb 27, 8:45 AM EST, 49 minutes before
Special Weather Statement National Weather Service Cleveland OH 845 AM EST Thu Feb 27 2025 PAZ001>003-271600- Northern Erie-Southern Erie-Crawford- Including the cities of Erie, Edinboro, Corry, Union City, Meadville, and Titusville 845 AM EST Thu Feb 27 2025 ...PATCHY DENSE FOG THIS MORNING... Areas of fog are spreading into the area this morning as winds shift westerly. Some fog may be locally dense with visibility reduced to one-quarter of a mile or less. The greatest potential for locally dense fog will be near Lake Erie, along with on hilltops. Motorists should be prepared for fluctuating and locally reduced visibility this morning.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 11:42 PM EST | Dense Fog Advisory | CLE | Crawford, Erie, Hancock, Huron, Lucas, Ottawa and 4 more | 6 hr |
| Feb 27, 2:26 PM EST | Wind Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Huron and 12 more | 29 hr |
| Feb 27, 4:51 PM EST | Special Weather Statement | CLE | Crawford, Wyandot | 39 min |
| Feb 27, 5:22 PM EST | Special Weather Statement | CLE | Wood | 23 min |
| Feb 27, 5:27 PM EST | Special Weather Statement | CLE | Wyandot | 48 min |
| Feb 27, 5:32 PM EST | Special Weather Statement | CLE | Crawford | 43 min |
| Feb 27, 6:11 PM EST | Special Weather Statement | CLE | Richland | 34 min |
| Feb 27, 6:25 PM EST | Special Weather Statement | CLE | Cuyahoga, Lorain | 35 min |
| Feb 27, 6:52 PM EST | Special Weather Statement | CLE | Holmes | 38 min |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.